# SDR REXA2012101401395

- Difficulty date: October 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 11,466 hours, 8,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO EXTERIOR EMERGENCY LIGHTS AND 1 INTERIOR EMERGENCY LIGHT INOP.  REMOVED AND REPLACED NR 5 EMERGENCY LIGHT BATTERY IAW AMM 33-51-17.  OPS CHECK GOOD.
